MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.25mm x 12mm nc emerge balloon catheter was selected for use to dilate the lesion.However, upon opening, it was noted that the balloon on wire broke off.The device was never used to the patient.Another balloon was used to complete the procedure successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event: used the first day of the month of bsc aware date since event date was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: used the first day of the month of bsc aware date since event date was unknown.Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.At 57.5cm distal to the strain relief, the hypotube of the device was kinked.At 59.9cm distal to the strain relief there was a hypotube separation.The separated ends were ovaled in shape indicating the device was kinked prior to separation.The balloon was tightly folded, and no fluids were detected to the device.Inspection of the remainder of the device presented no other damage or irregularities.There was also an unreported hypotube kink to the device.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15835687
Report Number2124215-2022-48184
Device Sequence Number5775280
Product Code LOX
UDI-Device Identifier08714729846406
UDI-Public08714729846406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0030020865
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown